# SDR USAA2014012400012

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 42,177 hours, 24,091 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043AA04
- Part serial: Q00194007041
- Condition: Inoperative
- Location: Nr 1
- Part time: 32,871 hours, 15,706 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO CUN, CREW REPORTED THE NR 1 FMGC INOPERATIVE.  FLIGHT DIVERTED TO CLT & LANDED WITHOUT INCIDENT.  MX R & R THE NR 1 FMGC IAW AMM 22-96-00-0501 & 22-97-00-0501.
